# SDR 9512641161

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 1887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, CRACKS WERE FOUND AT THE NUTPLATE HOLES ON THE FS 1887 FLOORBEAM UPPER CHORD FLANGE AT RBL 26.  REMOVED DAMAGED AREA AND INSTALLED REPAIR ANGLES PER EA 11-99176, MFG PART NUMBER AGA 3793-19.
